MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CERAMAX CERAMIC INSERT 36 X 52; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 CERAMAX CERAMIC INSERT 36 X 52; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Model Number 1218-87-652
Medical Device Problem Codes Fracture (1260); Noise, Audible (3273)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient pathogenic squeaking with increasing discomfort in his hip.Ceramic insert fractured upon extraction.After copious irrigation and visual inspection, surgeon chooses to complete the liner and head exchange.Doi: (b)(6) 2016.Dor: (b)(6) 2020; left hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
CERAMAX CERAMIC INSERT 36 X 52
Common Device Name
PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw
warsaw IN 46581 0988
MDR Report Key10264645
Report Number1818910-2020-15654
Device Sequence Number11479526
Product Code MRA
UDI-Device Identifier10603295012511
UDI-Public10603295012511
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-87-652
Device Catalogue Number121887652
Device Lot Number8262468
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 36MM +1.5; APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 36MM +1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR